# SDR 96FDEA00609

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR INNER SKIN HAS A RIVNUT HOLE WITH THREE CRACKS EMANATING FROM IT 12 INCHES AFT OF THE FWD EDGE, 1.5 INCH FROM THE BOTTOM.  FABRICATED AND INSTALLED EXTERNAL DOUBLER AFTER DAMAGED AREA WAS REMOVED.
